MAUDE Adverse Event Report: ARTHREX, INC. BIO-COMP INTER-FERENCE SCRW; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. BIO-COMP INTER-FERENCE SCRW; BIO SOFT TISSUE FIXATN FASTNR
Model Number BIO-COMP INTER-FERENCE SCRW
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during an anterior cruciate ligament surgery the screw could not be inserted into the drill hole.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 one unpackaged ar-5028c-09 biocomposite interference screw, batch 15389850 was returned for investigation.Visual evaluation noted damage to the threads and to the distal end of the screw.The screw measures 9 mm × 28.23 mm, in accordance with drawing co756, which specifies a length tolerance of 28 mm ± 0.25 mm.Functional testing was not performed due to the damage to the device.The most likely cause can be attributed misuse due to improper bone preparation; misaligned insertion; or prying/leveraging the screw during insertion.Refer to the investigation photos.The complaint allegation is confirmed.

Brand Name
BIO-COMP INTER-FERENCE SCRW
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22337691
Report Number1220246-2025-02676
Device Sequence Number8930443
Product Code MAI
UDI-Device Identifier00888867035331
UDI-Public(01)00888867035331(11)250217(17)281231(10)15389850
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K071176
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBIO-COMP INTER-FERENCE SCRW
Device Catalogue NumberAR-5028C-09
Device Lot Number15389850
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date06/05/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2025
Supplement Date Received by Manufacturer08/29/2025
Initial Report FDA Received Date06/26/2025
Supplement Report FDA Received Date09/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown